# SDR JJBA20231019033

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500889
- Aircraft time: 37,030 hours, 25,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF4, LH FRAME 59 IN LAVATORY AREA BTW STR 15L-16L FOUND CRACKED. EXTENDED SPLICE REPAIR ON LH CENTER FUSE 4 FRAME 59, BTW STR 14L-16L
